Rocky Mountain Journal of Mathematics

Compactness in spaces of group-valued contents, the Vitali-Hahn-Saks theorem and Nikodym's boundedness theorem

Hans Weber

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 16, Number 2 (1986), 253-276.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126914

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-253

Mathematical Reviews number (MathSciNet)
MR843053

Zentralblatt MATH identifier
0604.28006

Citation

Weber, Hans. Compactness in spaces of group-valued contents, the Vitali-Hahn-Saks theorem and Nikodym's boundedness theorem. Rocky Mountain J. Math. 16 (1986), no. 2, 253--276. doi:10.1216/RMJ-1986-16-2-253. http://projecteuclid.org/euclid.rmjm/1250126914.


Export citation